Article citationsMore>>

F. T. Akyildiz, H. Bellout and K. Vajravelu, “Diffusion of Chemically Reactive Species in a Porous Medium over a Stretching Sheet,” Journal of Mathematical Analysis and Application, Vol. 320, No. 1, 2006, pp. 322-339. doi:10.1016/j.jmaa.2005.06.095

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.